Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What medication and exercises can help in increasing my height ?

hello doctor i am charan and i am 18 year old i am taking good diet and i am doing streching exercises and i am also goin to gym will i grow tall or not?please kindly recommend me few medicines by which i can grow taller:) thank u!
Asked On : Wed, 15 Jun 2011
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello charan;
welcome to HealthcareMagic
Yes you will grow tall till the age of 21 yrs as it is the max natural age to grow tall.Keep on good diet;and the stretching exercises.You will grow tall in proportion according to your family.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Ayurveda Specialist Dr. Abhijit Ghule's  Response
Ayurvedic treatment-keep up your diet and sretching exercises, beside that do daily suryanamaskars increasing one to two per day, see that you are having lots of fresh fruits,basically yellow coloured fruits,also do some yogasanas like chakrasan,shirsasan etc.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor